# SDR UPS00833805

- Difficulty date: September 29, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Part serial: 1080
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT, EMERGENCY LIGHTS VERY DIM.  DISARM LIGHT DOES NOT ILLUMINATE WHEN DISARMED.  REMOVED AND REPLACED BATTERY PACK AND SECURED ELECTRICAL CONNECTOR.  OPS CK OK.
